# SDR RRXA98552

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57511121
- Condition: Misdrilled
- Location: Frame 540
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND 540 WITH MISDRILLED HOLE AT LT CUSP.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE, FILLER AND SHIM IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH E84-R67 AND DC-8 SRM 51-1-1A.
